Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 165, NWS Twin Cities, MN

May 30, 2022Lac qui Parle County, Yellow Medicine County, Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at May 30, 2022, 3:00 PM CDT for Lac qui Parle County, Yellow Medicine County, Minnesota. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 30, 2022, 3:00 PM CDT (20:00 UTC)
Expired
May 30, 2022, 3:35 PM CDT
In force
35 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

Counties Lac qui Parle County, MN, Yellow Medicine County, MN

The radar

The Sioux Falls radar (KFSD), 152 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 30, 3:25 PM CDTTSTM WND GST 63Madison, MNREPORTED AT MADISON AIRPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 2:37 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.0 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2022-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2022-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -62 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
942 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-62 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

021 
WUUS53 KMPX 302000
SVRMPX
MNC073-173-302045-
/O.NEW.KMPX.SV.W.0165.220530T2000Z-220530T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Twin Cities/Chanhassen MN
300 PM CDT Mon May 30 2022

The National Weather Service in the Twin Cities has issued a

* Severe Thunderstorm Warning for...
  Southwestern Lac qui Parle County in west central Minnesota...
  West central Yellow Medicine County in west central Minnesota...

* Until 345 PM CDT.

* At 259 PM CDT, a severe thunderstorm was located 7 miles southeast
  of Lake Cochrane Rec Area, or 16 miles southeast of Clear Lake,
  moving north at 55 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Canby and Gary around 310 PM CDT.
  Marietta around 325 PM CDT.
  Madison around 330 PM CDT.

Other locations impacted by this severe thunderstorm include Nassau,
Providence, Burr, Cerro Gordo, Madison Airport and Florida Creek
Wildlife Management Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for west central
Minnesota.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

LAT...LON 4513 9646 4508 9597 4463 9621 4463 9645
TIME...MOT...LOC 1959Z 193DEG 49KT 4462 9640 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Borghoff
2 follow-up statements
078 
WWUS53 KMPX 302013
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
313 PM CDT Mon May 30 2022

MNC073-173-302045-
/O.CON.KMPX.SV.W.0165.000000T0000Z-220530T2045Z/
Lac qui Parle MN-Yellow Medicine MN-
313 PM CDT Mon May 30 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CDT
FOR SOUTHWESTERN LAC QUI PARLE AND WEST CENTRAL YELLOW MEDICINE
COUNTIES...

At 313 PM CDT, a severe thunderstorm was located near Gary, or 15
miles east of Clear Lake, moving north at 60 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Marietta around 325 PM CDT.
  Madison around 330 PM CDT.

Other locations impacted by this severe thunderstorm include Nassau,
Providence, Burr, Cerro Gordo, Madison Airport and Florida Creek
Wildlife Management Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for west central
Minnesota.

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

LAT...LON 4513 9646 4508 9597 4463 9621 4463 9645
TIME...MOT...LOC 2013Z 191DEG 53KT 4481 9637 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Borghoff
303 
WWUS53 KMPX 302035
SVSMPX

Severe Weather Statement
National Weather Service Twin Cities/Chanhassen MN
335 PM CDT Mon May 30 2022

MNC073-173-302044-
/O.CAN.KMPX.SV.W.0165.000000T0000Z-220530T2045Z/
Lac qui Parle MN-Yellow Medicine MN-
335 PM CDT Mon May 30 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LAC QUI PARLE AND
WEST CENTRAL YELLOW MEDICINE COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1000 PM CDT for west central
Minnesota.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Twin Cities.

Remember, a Tornado Warning still remains in effect for northwestern 
Lac Qui Parle County. 

LAT...LON 4513 9646 4508 9597 4463 9621 4463 9645
TIME...MOT...LOC 2034Z 193DEG 49KT 4510 9628 

$$

Borghoff

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 1:51 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, May 30, 1:51 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
151 PM CDT Mon May 30 2022

.MESOSCALE DISCUSSION...
Issued at 146 PM CDT Mon May 30 2022

19Z Mesoscale Update:

An area of thunderstorms have developed along a line from Redwood
Falls to Buffalo, MN over the past hour. These storms have formed
along the warm front/MUCAPE gradient and should remain elevated as
they lift northward through the next few hours. This activity is
within an area with steep mid-level lapse rates and could be capable
of producing large hail (1" or larger) and heavy rainfall,
lightning, and gusty winds.

This threat is separate from the more intense severe weather
outbreak that is expected later this afternoon into the evening
hours.

Our "main event" is still on track to begin after 19Z. This is a
rare, high-end environment that will be capable of producing a
severe weather outbreak across the MPX forecast area. The first
concern is the potential for a few supercells to develop in the warm
sector ahead of the approaching cold front. The WoFS has picked up a
on these supercells forming over northwest IA/southwest MN and moving
northeast into central MN by 21Z. This potential will be monitored
closely as they'd be capable of producing all severe hazards
including tornadoes.

The storms that form along the cold front will be capable of
producing all severe hazards too. This will track into western
Minnesota into western Wisconsin later this evening. Storm mode is
expected to transition from embedded supercells along the cold front to
a QLCS-like linear set up. The LLJ will enhance low level shear this
evening across western WI. This is concerning as it could promote an
environment capable of a QLCS tornado threat this evening/early
tonight.

Areas in the warm sector continue to recover with
temperatures warming back into the low/mid 80s. The mid level clouds
have likely helped our dew points stay in the mid to upper 60s
across southern MN, with less mixing due to stubborn cloud cover.
This has kept our LCLs on the lower side and if this trend
continues, would be more favorable for potential tornado
development. Steep mid-level lapse rates of 8.0C/km or greater are
located with the area of best CAPE with values of 2500J/kg or
greater. KMPX VAD profile shows a highly sheared environment present
with 25+ kts of 0-1km shear and 300+ m2/s2 0-1km storm relative
helicity. These storms will be moving quickly with storm motions
likely 60s kts or greater so it will be important to plan ahead and
act quickly after receiving any severe or tornado warnings this
afternoon. Once again, this environment has analogs to some of
historical, higher-end severe weather outbreaks across the Upper
Midwest.

&&

.UPDATE...
Issued at 146 PM CDT Mon May 30 2022

Updated for the mesoscale discussion above.

&&

.DISCUSSION...(Today through Sunday)
Issued at 344 AM CDT Mon May 30 2022

...SEVERE STORMS EXPECTED WITH A TORNADO OUTBREAK POSSIBLE THIS
AFTERNOON AND EVENING IN WESTERN MINNESOTA...

- Western Minnesota, widespread severe weather likely this afternoon
  into the evening, and a tornado outbreak possible in western MN.
  There is some uncertainty in storm mode.

- Eastern Minnesota and western Wisconsin, a line of strong to
  severe storms likely.

- Storms could be fast moving, so please have your safe sheltering plan
  in place so you can seek shelter quickly if a warning is issued
  for your location.

TODAY AND THIS EVENING... A rare severe weather set up will be in
place later today. We ask that people pay extra attention to the
forecast, and make sure they can seek shelter if warnings are issued.
There are no significant changes to the severe weather threat from
the previous forecast, but one quick mention that southerly winds
across southern Minnesota are strong enough for wind advisory later
this morning into the early evening.

The highest confidence is in damaging wind. Given the strength of
the mid and upper level jet, storms should be fairly fast moving. In
addition, forecast soundings show speeds in excess of 50 kts around
800mb prior to convective initiation. The Storm Prediction Center
has a 45 percent hatched area for wind across the far northwest part
of the forecast area, which means there is relatively high confidence
in this elevated wind threat.

The tornado threat across western Minnesota hinges somewhat on the
storm mode. Given the rare parameter space of CAPE/Shear, the
potential certainly exists for a few hour window of supercells with
very strong mesocyclone capable of producing strong tornadoes. This
mornings convection could end up keeping the boundary layer less
mixed, and the LCLs lower, which would allow the surface winds to
become more easterly in nature as the surface low develops across the
eastern Dakotas. This would favor tornadic supercells. However, if
the boundary layer manages to mix deeper, dry out, and have a
straighter hodograph, then the tornado threat would be lower.
Speaking of hodographs, the mid and upper level shear is fairly
unidirectional. Some of the higher end Midwest tornado outbreaks have
more of westerly jet, which seems to favor more discrete cells. To
that end, there is a scenario that would lead to more of a linear
complex, which as alluded to above would favor more of the damaging
wind threat and limit the tornado potential. This is plausible given
the strong forcing for ascent.

Farther east, a line of storms should develop along a cold front in
central Minnesota and move into western Minnesota. MLCAPE values near
2500 J/kg along with a veering wind profile in the warm sector should
lead to organized convection. Again, depending on the storm mode,
could have a tornadic threat, although the higher likelihood is
damaging wind and hail.

Speaking of hail, 2 inch or greater hail is possible with these
storms. This normally would be the headliner, but the elevated
wind/tornado threat is more concerning.

Heavy rain is also possible with thunderstorms. They should be moving
fast enough to limit a significant hydro threat, but areas that saw
heavy rain last night will be more vulnerable to additional rain
today.

TUESDAY THROUGH SUNDAY...
Cooler weather will settle in the rest of the week. An upper-level
zonal flow pattern then sets up for the remainder of the week. Cooler
temperatures begin Wednesday with highs in the high 60s and 70s
expected for the rest of the forecast period. Intermittent chances
for showers Wednesday night into the weekend are possible as bits of
shortwave energy move across the area. There could be some thunder
associated with the showers, mainly mid-week. Not great model
consensus on the timing of showers later in the week, so still some
uncertainty on that end.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1235 PM CDT Mon May 30 2022

Mainly VFR conditions except MVFR/IFR possible with thunderstorms
this afternoon/evening. It looks like an initial cluster of strong to
severe storms will affect western Minnesota and move NNE. As this
cluster moves into northern Minnesota a line of strong to severe storms
will form along a cold front and sweep eastward across the area.
Winds will be strong and gusty from the S/SE, becoming W/NW behind
the cold front. Strong LLWS also looks likely this evening.

KMSP...A shower or thunderstorm can not be ruled out this afternoon,
but the best timing for storms at the terminal looks to be between
1z and 3z this evening. It looks like the line of storms will move
through pretty quickly with drier air moving in behind it.

/OUTLOOK FOR KMSP/
Wed...VFR. Wind NW 10 kts.
Thu...VFR. Wind W 10-15 kts.
Fri...VFR. Wind W 5-10 kts.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...Wind Advisory until 6 PM CDT this evening for Blue Earth-Brown-
     Faribault-Freeborn-Le Sueur-Martin-Nicollet-Redwood-Rice-
     Steele-Waseca-Watonwan.

WI...None.
&&

MESOSCALE...BPH
DISCUSSION...JRB
AVIATION...CEO
Hazardous weather outlook, May 30, 11:42 AM CDT, 3 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Twin Cities/Chanhassen MN
1142 AM CDT Mon May 30 2022

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
311645-
Douglas-Todd-Morrison-Mille Lacs-Kanabec-Stevens-Pope-Stearns-
Benton-Sherburne-Isanti-Chisago-Lac Qui Parle-Swift-Chippewa-
Kandiyohi-Meeker-Wright-Hennepin-Anoka-Ramsey-Washington-
Yellow Medicine-Renville-McLeod-Sibley-Carver-Scott-Dakota-
Redwood-Brown-Nicollet-Le Sueur-Rice-Goodhue-Watonwan-Blue Earth-
Waseca-Steele-Martin-Faribault-Freeborn-Polk-Barron-Rusk-
St. Croix-Pierce-Dunn-Pepin-Eau Claire-
1142 AM CDT Mon May 30 2022

This Hazardous Weather Outlook is for portions of central and
southern Minnesota, and west central Wisconsin.

.DAY ONE...This Afternoon and Tonight.

An outbreak of severe thunderstorms, including the potential for
multiple strong tornadoes, remains on track this afternoon and
evening across Minnesota, particularly west of the I-35 corridor.
Additional hazards include large hail in excess of 2 inches and
wind gusts in excess of 70 mph. Locally heavy rainfall and
flooding are also possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

SKYWARN spotter activation will likely be needed this afternoon.

In the hours before

Special weather statement, May 30, 1:18 PM CDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
118 PM CDT Mon May 30 2022

MNZ057-058-065-301845-
Kandiyohi MN-Renville MN-Meeker MN-
118 PM CDT Mon May 30 2022

...A strong thunderstorm will impact portions of Meeker, southeastern
Kandiyohi and northeastern Renville Counties through 145 PM CDT...

At 118 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Cosmos, or 20 miles southeast of Willmar, moving
northeast at 70 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Litchfield, Atwater and Grove City around 135 PM CDT.

Other locations in the path of this storm include Watkins.

This includes the following highways...
 U.S. Highway 12 between mile markers 83 and 108.
 U.S. Highway 212 between mile markers 87 and 93.
 U.S. Highway 71 between mile markers 105 and 107.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4533 9472 4532 9439 4528 9438 4528 9426
      4524 9426 4498 9447 4498 9450 4494 9450
      4471 9469 4486 9507
TIME...MOT...LOC 1818Z 206DEG 61KT 4487 9482

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH
Local storm report, May 30, 2:11 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
211 PM CDT MON MAY 30 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     HAIL             11 WNW DONNELLY         45.74N 96.22W
05/30/2022  M1.00 INCH       STEVENS            MN   TRAINED SPOTTER

&&
Special weather statement, May 30, 2:24 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Twin Cities/Chanhassen MN
224 PM CDT Mon May 30 2022

MNZ043-044-050-302015-
Benton MN-Mille Lacs MN-Morrison MN-
224 PM CDT Mon May 30 2022

...A strong thunderstorm will impact portions of northern Mille Lacs,
northeastern Benton and southeastern Morrison Counties through 315 PM
CDT...

At 224 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles northwest of Foley, or 14 miles northeast of St. Cloud, moving
northeast at 65 mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
  Onamia, Wahkon and Vineland.

This includes U.S. Highway 169 between mile markers 205 and 229.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

If on or near Mille Lacs Lake, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

&&

LAT...LON 4621 9344 4562 9393 4570 9416 4616 9389
      4616 9381 4624 9382 4625 9355
TIME...MOT...LOC 1924Z 212DEG 56KT 4573 9399

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

MPG

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 12:31 AM CDTSpecial Weather StatementMPXLac qui Parle29 min
May 30, 12:43 AM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift32 min
May 30, 12:59 AM CDTSpecial Weather StatementMPXLac qui Parle31 min
May 30, 1:07 AM CDTSpecial Weather StatementMPXSwift23 min
May 30, 1:33 AM CDTSpecial Weather StatementMPXSwift27 min
May 30, 2:39 AM CDTSevere Thunderstorm WarningMPXDouglas, Pope, Todd36 min
May 30, 2:52 AM CDTSpecial Weather StatementMPXMille Lacs, Morrison23 min
May 30, 2:55 AM CDTSevere Thunderstorm WarningMPXKanabec, Mille Lacs50 min
May 30, 3:02 AM CDTSevere Thunderstorm Warning Considerable damage threatMPXBrown, Martin, Redwood, Watonwan, Yellow Medicine58 min
May 30, 3:27 AM CDTWind AdvisoryMPXBlue Earth, Brown, Faribault, Freeborn, Le Sueur, Martin and 6 more19 hr
May 30, 3:45 AM CDTSpecial Weather StatementMPXChippewa, Kandiyohi, Renville30 min
May 30, 3:52 AM CDTSevere Thunderstorm Warning Considerable damage threatMPXChippewa, Kandiyohi, Meeker, Pope, Renville, Stearns and 1 more23 min
May 30, 4:14 AM CDTSevere Thunderstorm Warning Considerable damage threatMPXBenton, Kandiyohi, Meeker, Sherburne, Stearns, Wright46 min
May 30, 4:19 AM CDTSpecial Weather StatementMPXTodd26 min
May 30, 4:29 AM CDTSpecial Weather StatementMPXDouglas, Pope, Todd31 min
May 30, 4:37 AM CDTSevere Thunderstorm Warning Considerable damage threatMPXDouglas, Morrison, Todd38 min
May 30, 4:48 AM CDTSevere Thunderstorm Warning Considerable damage threatMPXBenton, Isanti, Kanabec, Mille Lacs, Morrison57 min
May 30, 5:06 AM CDTSpecial Weather StatementMPXBlue Earth, Le Sueur, Waseca24 min
May 30, 1:18 PM CDTSpecial Weather StatementMPXMeeker27 min
May 30, 2:24 PM CDTSpecial Weather StatementMPXBenton51 min
May 30, 3:29 PM CDTTornado WarningMPXLac qui Parle, Stevens, Swift31 min
May 30, 3:47 PM CDTTornado WarningMPXStevens, Swift28 min
May 30, 3:53 PM CDTSevere Thunderstorm WarningMPXDouglas37 min
May 30, 4:00 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXChippewa, Lac qui Parle, Yellow Medicine30 min
May 30, 4:05 PM CDTTornado WarningMPXDouglas, Pope40 min
May 30, 4:18 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXRedwood, Renville, Yellow Medicine42 min
May 30, 4:19 PM CDTTornado WarningMPXDouglas26 min
May 30, 4:22 PM CDTTornado WarningMPXDouglas, Pope38 min
May 30, 4:28 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXChippewa, Kandiyohi, Renville, Swift, Yellow Medicine47 min
May 30, 4:44 PM CDTTornado WarningMPXChippewa, Kandiyohi, Pope, Stearns, Swift46 min
May 30, 4:45 PM CDTTornado Warning Tornado observedConsiderable damage threatMPXDouglas, Todd45 min
May 30, 4:58 PM CDTSevere Thunderstorm WarningMPXRedwood, Renville, Yellow Medicine47 min
May 30, 5:06 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXBrown, Martin, Nicollet, Redwood, Renville, Sibley and 1 more39 min
May 30, 5:12 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Renville, Swift33 min
May 30, 5:17 PM CDTTornado WarningMPXMorrison, Todd43 min
May 30, 5:43 PM CDTSevere Thunderstorm WarningMPXBrown, McLeod, Nicollet, Sibley, Watonwan47 min
May 30, 5:53 PM CDTSpecial Weather StatementMPXStearns67 min
May 30, 6:08 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXCarver, Hennepin, McLeod, Nicollet, Sibley, Wright37 min
May 30, 6:17 PM CDTSevere Thunderstorm WarningMPXMcLeod, Meeker, Wright43 min
May 30, 6:17 PM CDTTornado WarningMPXCarver, McLeod, Wright28 min
May 30, 6:31 PM CDTTornado WarningMPXWright16 min
May 30, 6:41 PM CDTSevere Thunderstorm Warning Considerable damage threatMPXAnoka, Benton, Hennepin, Isanti, Mille Lacs, Sherburne and 2 more34 min
May 30, 6:56 PM CDTSevere Thunderstorm WarningMPXLac qui Parle, Yellow Medicine30 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.